# SDR SWAA2024100343570

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 56,959 hours, 34,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN AFT BIN FLOOR<[01] REPAIRED AFT CARGO FLOOR PANEL PER AMM 25-52-01. NO FURTHER MX ACTION REQUIRED; A/C OK FOR SERVICE.
